# SDR ABXA080025

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,392 hours, 45,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 591236067
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AND SIDE WINDSHIELD LEFT ZEE P/N: 5912360-67 CRACKED.  REPLACED LEFT ZEE IAW SR DWG 09530268, DC9 SRM 51-30-2, 51-30-5 AND JOB CARD EA 53300036-014.
